# SDR HEEA076462

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N31077
- Make and model: Bell 206L-3
- Aircraft serial: 51520
- Aircraft time: 12,370 hours
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Stiff
- Location: Fuel Control
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE STIFF. REPLACED WITH SERVICEABLE FUEL CONTROL.
